# SDR BAQ2003F00002

- Difficulty date: July 2, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- System (JASC): 2210 · Autopilot System
- Part: Roll Servo
- Part number: SCB034
- Part serial: 175
- Condition: Inoperative
- Location: Auto Flight
- Part time: 2,990 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED SERVO WITH AN OVERHAULED SERVO.  UPON GROUND RUN AND LEAK CHECK, PILOT STATED: ON START, AIRCRAFT CYCLIC WENT FULL LEFT.  COULD NOT GET CENTERED.  PILOT SHUT DOWN AIRCRAFT BEFORE POSSIBLE ROLL-OVER.  REMOVED AND INSPECTED SERVO.  FOUND PILOT VALVE ON SERVO HITTING COVER PLATE OF SERVO.  SENT BACK TO REPAIR OPERATOR FOR EVALUATION.
